Thomas, M.S. and Wigneshweraraj, S. (2015) Regulation of virulence gene expression. Virulence, 5 (8). 832 - 834. ISSN 2150-5594
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2014 Taylor & Francis. This is an author produced version of a paper subsequently published in Virulence. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | bacterial virulence; gene expression; regulation; environmental; adaptation |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > Department of Infection and Immunity (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 16 Jun 2015 13:06 |
Last Modified: | 16 Nov 2016 13:43 |
Published Version: | http://dx.doi.org/10.1080/21505594.2014.995573 |
Status: | Published |
Publisher: | Taylor & Francis |
Refereed: | Yes |
Identification Number: | 10.1080/21505594.2014.995573 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:87097 |